Abdominal Pain After Cipro And Bactrim

4 Replies Updated



Conversation Starter

D Vest Says:


I was given two different antibiotics, over the phone) before seeing my regular doctor. (Cipro and Bactrim). Dr. thought my symptoms were urinary tract infection. Antibiotics didn't help They sent me to a urologist. He put me on vesicare for over active bladder which helped my bladder but still had pain in left side. I finally went to gastro doctor who said I had diverticulosis. I had read that this would not cause as much pain as diverticulitis. I wondered if the the strong pain I had could have been diverticulosis and was helped by antibiotics?



Showing Replies 1 - 4 of 4 RSS Feed


of 1    
1
VerFree Says:

Yes, and yes, it can cause severe pain, and it is commonly treated with antibiotics, as well as dietary changes, and hospitalization, if necessary.

I have a friend that has it, and the whole way he found out was due to the severe pain landing him in the ER.

Cipro, and Bactrim may cause side effects, such as nausea, dizziness, headache, non-allergic skin rash, and diarrhea.

How are you feeling, now?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Froggy Says:
via mobile

Hi D Vest, I too was diagnosed with diverticulosis when I had severe pain in my left lower quadrant. It took me threading to stick a knife in my body for them to do exploratory and found my Fallopian tube enlarged and ready to rupture! Also found I have abnormal amount of adhesions that stick body parts together. PLEASE be your best advocate and if you think it’s something more make your doctors listen to you!! I had a team that ended up apologizing to me and vowed to listen better!

REPLYSHAREREPORT
Was this helpful?     1     0  
3
Shari S Says:
via mobile

Be cautious of broad spectrum antibiotics.

I was given one for a monster bacterial sinus infection, and it killed all of the good bacteria in my stomach, and caused me to get C.Dif.

I ended up in the I.C.U. at the hospital.

Be sure you are taking good (third party lab verified) probiotics while taking any antibiotic.

Many of the best ones are refrigerated.

C.Dif. can kill you. I lost my job and home over it, and it took 6 months to get rid of.

You have to use bleach every time you go to the restroom, spray down the shower, and keep your bottom covered well at all times. Only bleach kills it.

It is spread by spores, which can float in the air.

Google some photos, it is awful; it can destroy parts of your colon (I saw tissue mixed with blood in my stools). Please research this, it ruined my life. All over a sinus infection.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Roy Says:

Re: Shari S (# 3)

I second your recommendation on probiotics. I've dealt with rounds of antibiotics before and found the probiotic Florastor to be extremely helpful. It is more expensive, but can be taken in conjunction with antibiotics and can help to spare your digestive system. {aff link added}

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Lower abdominal pain after taking Coveram 10mg/10mg
I am 49 years old, female. I've been on Coveram 5mg/5mg for more than 2 years. Two weeks ago my doctor increased the... 2 replies
what is reason of abdominal pain after using pantocid hp kit for ulcer
I had taken pantocid hp kit for a duodenal ulcer for 14 days. Then one month of pantop. After that, now a days i'm f... 4 replies
Abdominal Pain and Backache
I suffer from abdominal pain and lower backache since I started taking Tecta. Could the Tecta be causing these symptoms?... 2 replies
Abdominal Pain And Lower Back From Post Surgery
Ahad a small obstructed bowel a month ago. Still in a lot o pain with that and my lower back. In Las Vegas, Nevada for a... 2 replies
Abdominal pain and bruising from coughing from cold
I have been on Eliquis for DVT for 6 mo and still need to be on it. Recently I have had a cold and coughed so hard it hu... 1 reply
Abdominal pain and very tender skin
My symptoms are like shingles, but with no rash. It's confined to my waist, breast and back. I have had 3 mri cat sc...
Fever and abdominal pain
I started taking isosorbide man er 30 mg on a Sunday, I developed what I thought was a bad bug really high fever and dia... 1 reply
lipitor and abdominal pain
I have been precribed Lipitor several times in my life and couldnot take it ...I've tried to do do my best to take i... 2 replies
ditropan and abdominal pain
I am taking ditropan for an incontinence problem. It seems to be working but the side effects are unbearable. I am exper... 2 replies
Vaginal pain after taking long term Bactrim
I took low dose Bactrim for 5 weeks for a UTI. While on it I started having vaginal burning. Called Dr about it who advi... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20210315).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 February 2021.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA